An asymptotic formula relating the Siegel zero and the class number of quadratic fields
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 4, p. 611-615
@article{ASNSP_1975_4_2_4_611_0,
     author = {Goldfeld, Dorian M.},
     title = {An asymptotic formula relating the Siegel zero and the class number of quadratic fields},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1975},
     pages = {611-615},
     zbl = {0327.10042},
     mrnumber = {404212},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_4_611_0}
}
Goldfeld, Dorian. An asymptotic formula relating the Siegel zero and the class number of quadratic fields. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 4, pp. 611-615. http://www.numdam.org/item/ASNSP_1975_4_2_4_611_0/

[1] D.M. Goldfeld, A Simple Proof of Siegel's Theorem, Proc. Nat. Acad. Sciences U.S.A., 71, no. 4 (1974), p. 1055. | MR 344222 | Zbl 0287.12019

[2] A. Selberg - S. Chowla, On Epstein's Zeta Function, J. fur die reine und angewandte Math., 227 (1967), pp. 86-110. | MR 215797 | Zbl 0166.05204

[3] C.L. Siegel, Lectures on Advanced Analytic Number Theory, Tata Inst. of Fund. Res., Bombay, 1961. | MR 262150 | Zbl 0278.10001